# SDR ABXA20100125005

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 66,670 hours, 31,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT A SMELL SIMILAR TO BURNING RUBBER AND/OR OIL WAS NOTICED.  REFERRING TO SMOKE OR FUMES CHECKLIST AND ISOLATED RIGHT PACK AS APPARENT SOURCE.  NO FURTHER ODOR REMAINDER OF FLIGHT WITH RIGHT PACK OFF, NO SMOKE EVER VISIBLE.  INSP RAM AIR INLET AND EXH DOOR AREA; OPERATED RT PACKS FOR 3 HRS W/APU PWR IN BOTH COLD & HOT FULL POSITIONS, OPERATED RT PACK WITH NR 2 ENGINE NO ODOR NOTED AT THIS TIME.  RT PACK & LT PACKS SYST CHECKS GOOD AT THIS TIME.
